Very lightheaded in the mornings on Nature-throid

Hello,

I have mild Hashi's (in remission i believe now due to diet..waiting for bloods in a few weeks to confirm. last bloods showed antibodies decreased by 1/2) I was on 88 mcg of levothyroxine and i had mild light-headed symptoms and blurry vision, cold intolerance, hair falling out..usual hypo symptoms. Doctor switched me to Nature-throid a few months ago. Started at 1/2 grain, and every 4-5 weeks have been titrating up 1/4 grain. I am currently at .75 in the AM and .5 in the afternoon. My biggest problem is that i get severely light-headed and nauseated after my morning dose. Not all the time, but especially before or during ovulation and before and during period. I didn't have this bad of a side effect while on levo. I am about ready to give up on NDT and go back to synthroid, but a higher dose, and maybe try some t3 with it. Should i continue to titrate up on Nature-throid or switch to something different?

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

1 Reply

oldestnewest
  • Kristinap,

    Try taking the morning NDT dose at bedtime and see whether that makes any difference.

You may also like...